Աստղաֆիզիկա =Астрофизика =Astrophysics

Точные решения уравнения переноса излучения в линии при частичном перераспределении по частоте

Нагирнер, Д. И. (1982) Точные решения уравнения переноса излучения в линии при частичном перераспределении по частоте. Աստղաֆիզիկա, 18 (4). pp. 608-615.

[img]
Preview
PDF
Download (819Kb) | Preview
    Item Type: Article
    Additional Information: Exact solutions of equation of transfer of line radiation with partial frequency redistribution.
    Uncontrolled Keywords: Nagirner D. I.
    Subjects: Q Science > QB Astrophysics > Radiative transfer
    Divisions: UNSPECIFIED
    Depositing User: SCIINFO FSL
    Date Deposited: 20 Sep 2013 12:53
    Last Modified: 09 Oct 2013 11:51
    URI: http://astro.asj-oa.am/id/eprint/3403

    Actions (login required)

    View Item